# SDR AALA200802037

- Difficulty date: August 6, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 20,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX SEAT MOUNTED EMERGENCY LIGHTS AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK M10801 FOR INOPERATIVE EMERGENCY LIGHTS AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
